# SDR 9708101143

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 948-946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN RADIUS AT AFT UPPER SPAR CHORD WING STA XW 948-946 LEFT WING.  REPAIRED PER EA 11-123995.
